# SDR YENA201806143246

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 57,109 hours, 20,385 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Control Unit
- Part number: LA2T0G20503B050
- Part serial: 2T0002137
- Condition: Failed
- Location: Air Traffic
- Part time: 57,111 hours, 20,384 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 18,000 FT,  ECAM DATALINK ATSU FAULT WITH STRONG ELECTRICAL ODOR  IN THE COCKPIT.  PULLED CIRCUIT BREAKERS L-15 & 16 AND THE ODOR DISSIPATED SLOWLY.   ACCOMPLISHED TSM 24-00-00-810-803-A, IDENTIFIED ATSU COMPUTER TO HAVE THE BURNING ODOR INTERNALLY. NO DEFECTS NOTED TO BACKPLANE AND CONNECTOR. NO OTHER DEFECTS NOTED.  REMOVED & REPLACED ATSU IAW AMM 46-21-34. OPS, & LOADS OK. ACFT OK FOR SERVICE. NO DEFECTS NOTED.
